MAUDE Adverse Event Report: COOPERSURGICAL, INC. CARTER-THOMASON; C-T CLOSESURE,5/BOX INLET,PN1000679

COOPERSURGICAL, INC. CARTER-THOMASON; C-T CLOSESURE,5/BOX INLET,PN1000679
Model Number CTI-512N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was discarded by hospital operating room.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2024, the passer closure device broke in two reducing control and making a small cut in the surface of the liver.Physician coagulated the cut with a surgical cautery unit to cause hemostasis.No other issue occurred, and patient left the suite without any other complication.Device discarded by hospital.No additional information available.Cti-512n (b)(6), (b)(4).
 
Additional Manufacturer Narrative
Distribution history: a review of the distribution history could not be performed because the lot number provided was not valid.Should the valid complaint product lot number be provided going forward, the distribution history will be reviewed, and this complaint amended accordingly.Manufacturing record review: a review of the device history record could not be performed because the lot number provided was not valid.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the valid complaint product lot number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Historical complaint review: a review of the 2-year complaint history showed no reported complaints for this part that was broke during use.Product receipt: the complaint product has not been returned to coopersurgical as well as the lot number provided was not valid.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the lot number and the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action in necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: e4: uf/importer report#: (b)(4).Additional information does not change the investigation findings.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
H2: updating to include the medsun uf/importer report number in field h10 as requested.Additional information does not change the investigation findings.
 
Event or Problem Description
No additional information.

Brand Name
CARTER-THOMASON
Common Device Name
C-T CLOSESURE,5/BOX INLET,PN1000679
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19967579
Report Number1216677-2024-00041
Device Sequence Number8923732
Product Code GCJ
UDI-Device Identifier60888937000094
UDI-Public60888937000094
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K980123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-512N
Device Catalogue NumberCTI-512N
Device Lot Number15942613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/14/2024
11/04/2024
11/25/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/26/2024
11/05/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale